Article

Journal of Mathematical Sciences

, Volume 162, Issue 4, pp 459-586

Holomorphic functions of exponential type and duality for stein groups with algebraic connected component of identity

  • S. S. AkbarovAffiliated withAll-Russian Institute of Scientific and Technical Information of the Russian Academy of Sciences (VINITI RAN) Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We suggest a generalization of Pontryagin duality from the category of commutative, complex Lie groups to the category of (not necessarily commutative) Stein groups with algebraic connected component of identity. In contrast to the other similar generalizations, in our approach the enveloping category consists of Hopf algebras (in a proper symmetrical monoidal category).